# SDR AUS20030277

- Difficulty date: February 24, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa S3H1
- Propeller: Hamstd 23D40
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 71167
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE EXHAUST VALVE FAILED. VALVE HEAD SEPARATED FROM VALVE STEM CAUSING DAMAGE TO CYLINDER.
